# SDR DALA2023091207462

- Difficulty date: September 11, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N944DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38729
- Aircraft time: 28,847 hours, 10,980 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Support Fitting
- Part number: 147A56603
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2964613) MAIN CABIN, AFT WET AREA, FLOOR SUPPORT AT STA 957 LBL 33 HAS CORRISION. REMOVED AND REPLACED 2 EACH FLOOR SUPPORTS AT MAIN CABIN AFT WET AREA BETWEEN STA 947-967 LBL 24 TO LBL50 IAW B737-900 SRM 51-40-02.
